Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Error estimates for a Chebyshev quadrature method


Author: N. K. Basu
Journal: Math. Comp. 24 (1970), 863-867
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1970-0277111-6
MathSciNet review: 0277111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Filippi [1] has proposed a quadrature scheme for any function $ f(x)$ in $ [ - 1,1]$, based on expanding the integrand in a series of Chebyshev polynomials of the second kind. In this paper the error associated with this quadrature method when applied to analytic functions has been investigated in detail.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1970-0277111-6
Keywords: Chebyshev quadrature method, function of bounded variation, expansion, Chebyshev polynomials of second kind, Lagrange interpolation polynomial, analytic functions, contour integral estimate of error
Article copyright: © Copyright 1970 American Mathematical Society